MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1200
Medical Device Problem Code Failure to Auto Stop (2938)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3:02-the suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
 
Event or Problem Description
It was reported to vyaire medical that device was auto-cycling while on a patient on the lap top ventilator 1200.The customer confirmed there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical received the device for evaluation.A visual inspection was performed and found unit has visible wear from normal usage.No other indications of damage, misuse, or contamination.Ltv unit was connected to ac power.Event trace and post were retrieved, event trace showed multiple low dis, high dis (circuit disconnect), high f1 (auto-cycle) alarms, beginning on (b)(6) 2023 until last date of usage on (b)(6) 2023.Unit was received with sprint pack batteries fully depleted.Internal battery low ¿ below 11 volts the reported complaint was able to be duplicated.Unit was opened and inspected.A high and low flow transducer port leak test was performed and found high flow port leak rate to be out of specification.Failure was confirmed on ltv manifold test fixture detecting a leak at solenoid 4.Additional problem(s): sprintpack li-ion battery failed to charge.A battery duration test was performed on internal battery and was found to be performing below expectations.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18432552
Report Number2021710-2024-18598
Device Sequence Number7780920
Product Code CBK
UDI-Device Identifier00845873000364
UDI-Public(01)00845873000364
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1200
Device Catalogue Number18888-001-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown